# SDR IPXA09656431

- Difficulty date: June 18, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410450
- Part serial: 000633
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 9 SLAT NOSE SKIN O/B SUPPORT WEB FASTENER HOLE AREA FOUND CRACKED (0.125 INCH LENGTH).  RT WING NR 9 SLAT NOSE SKIN AT OSS 641.615 REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 44.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 7075-0-0071IN AS DOUBLER, 7075-0-0063IN AS REPAIR PLATE, REPAIR SIZE 11.375 X 10.375 INCHES.
